Pacific Journal of Mathematics

Centers of purity in abelian groups.

R. S. Pierce

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 215-219.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035969

Mathematical Reviews number (MathSciNet)
MR0159879

Zentralblatt MATH identifier
0114.25703

Subjects
Primary: 20.30

Citation

Pierce, R. S. Centers of purity in abelian groups. Pacific J. Math. 13 (1963), no. 1, 215--219. https://projecteuclid.org/euclid.pjm/1103035969


Export citation

References

  • [1] L. Fuchs, Abelian groups, Budapest, 1958.
  • [2] J. M. Irwin, High subgroups of Abelian torsion groups, Pacific J. Math., 11 (1961), 1375-1384.
  • [3] J. M. Irwin and E. A. Walker, On N-high subgroups of abelian groups, Pacific J. Math., 11 (1961), 1363-1374.
  • [4] Samir Khabbaz, On a theorem of Charles and Erdelyi, Bull. Soc. Math. France, 89 (1961), 103-104.
  • [5] J. D. Reid, On subgroups of an abelian group maximal disjoint from a given sub- group, Pacific J. Math., 13 (1963), to appear.